# SDR 97ZZZX2134

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: M880555002
- Condition: Sticks
- Location: Mic
- Part time: 35 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIC SWITCH STICKS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
